# SDR UPS96421716

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss Fitting
- Condition: Cracked
- Location: Bs 650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FWD CARGO COMP. LOWER DOORWAY SILL.  FOUND TYPE 'B' CRACK IN LOWER FLANGE OF FWD TRUSS FITTING OF POS. NR 7 LATCH SUPPORT FITTING.  REPLACED BOTH LATCH SUPPORT AND TRUSS FITTINGS P/N TOPKIT 63B12792-20 ACC. EO B747-5340-0191 APPX. D AT POS NR 7.
